# SDR LR7A2025030303744

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 45,744 hours, 20,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T30032
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Lkheed
- Component part number: 37545611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH INBOARD FLAP LOWER RIB CRACKED AT CWS195L, CWS206L, CWS212L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0566.
